question-icon

Can Tikosyn cause rashes on the body?

default
Posted on Sat, 23 Jul 2016
Question: I am taking Tikosyn and have been for one year. I have a skin rash which has suddenly become worse. Should I call my heart Doctor?
doctor
Answered by Dr. Muhammad Sareer Khalil (59 minutes later)
Brief Answer:
Upload an image

Detailed Answer:
Hello and Welcome

I appreciate your concern

Tikosyn contains Dofetilide which is a class III antiarrhythmic agent. It is unlikely that after one year of use , this drug would cause such a reaction.

Kindly upload an image of the rash to advise accordingly.


Wishing you best of health

Thanks

Let me know if you have any query

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2919 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can Tikosyn cause rashes on the body?

Brief Answer: Upload an image Detailed Answer: Hello and Welcome I appreciate your concern Tikosyn contains Dofetilide which is a class III antiarrhythmic agent. It is unlikely that after one year of use , this drug would cause such a reaction. Kindly upload an image of the rash to advise accordingly. Wishing you best of health Thanks Let me know if you have any query Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil